MathSciNet Relay Station
MathSciNet bibliographic data
MR71754 56.0X
Morita, Kiiti A condition for the metrizability of topological spaces and for $n$-dimensionality. Sci. Rep. Tokyo Kyoiku Daigaku. Sect. A. 5 (1955), 33–36.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement